Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1422–1428 (Mi zvmmf1293)  

This article is cited in 1 scientific paper (total in 1 paper)

A projective matching method in the theory of planar irregular waveguides

Yu. Yu. Kryukova, V. P. Modenov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1381 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1351–1357

Bibliographic databases:
UDC: 519.6:372.8
MSC: Primary 78A50; Secondary 78M25
Received: 04.07.2000
Revised: 15.11.2000

Citation: Yu. Yu. Kryukova, V. P. Modenov, “A projective matching method in the theory of planar irregular waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1422–1428; Comput. Math. Math. Phys., 41:9 (2001), 1351–1357

Citation in format AMSBIB
\Bibitem{KryMod01}
\by Yu.~Yu.~Kryukova, V.~P.~Modenov
\paper A projective matching method in the theory of planar irregular waveguides
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1422--1428
\mathnet{http://mi.mathnet.ru/zvmmf1293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869900}
\zmath{https://zbmath.org/?q=an:1114.78348}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1351--1357


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1293
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Modenov V.P., “Projective methods in the theory of waveguides”, Journal of Communications Technology and Electronics, 50:2 (2005), 186–190  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:227
    Full text:121
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022